# SDR SWIA2021070959398

- Difficulty date: May 1, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC670130006
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H AILERON HAS CHAFFING ON #3 HINGE FITTING COMMON TO O/B PCU     (C-CHECK RO 7/7/2021)    ORDERED AND RECIEVED SERVICEABLE RH AILERON. REFERENCE CAMP #22590990 JOB: 915111230 OP; 584 FOR RMOVAL AND INSTALLATION.
